Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: K-matrices for non-Abelian quantum Hall states
Author: Ardonne, Eddy
Bouwknegt, Peter G.
Guruswamy, Sathya
Schoutens, Kareljan
Citation: Physical Review B, 2000; 61(15):10298–10302
Publisher: American Physical Society
Issue Date: 2000
ISSN: 0163-1829
School/Discipline: School of Chemistry and Physics : Physics and Mathematical Physics
Statement of
Ardonne, Eddy; Bouwknegt, Peter; Guruswamy, Sathya; Schoutens, Kareljan
Abstract: Two fundamental aspects of so-called non-Abelian quantum Hall states (the q-Pfaffian states and more general) are a (generalized) pairing of the participating electrons and the non-Abelian statistics of the quasihole excitations. In this paper, we show that these two aspects are linked by a duality relation, which can be made manifest by considering the K-matrices that describe the exclusion statistics of the fundamental excitations in these systems.
Rights: © 2000 The American Physical Society
DOI: 10.1103/PhysRevB.61.10298
Appears in Collections:Physics publications

Files in This Item:
File SizeFormat 
hdl_12731.pdf63.19 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.